# SDR AU960013

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6120 · Propeller Controlling System
- Part: Accumulator
- Part number: D20816
- Condition: Faulty
- Location: Prop Cntrl Sys
- Component: Mcauly, D20816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER ACCUMULATOR EXTERNAL CASING SEVERELY CORRODED AND  CHROME FINISH DELAMINATED - WHEN THE END CAPS WERE REMOVED IT WASFOUND THAT THE CHROME FINISH OF THE INTERNAL BORE WAS SEVERELY DELAMINATED AND THE ACCUMULATOR WAS HEAVILY CONTAMINATED WITHCHROME FLAKES ON BOTH SIDES OF THE FLOATING PISTON FURTHER EXAMINATION OF THE OIL SYSTEM COULD FIND NO MORE CONTAMINATION - SUSPECT UNIT WAS NOT NEW WHEN FITTED AND CHROME PLATING WAS  POORLY APPLIED
